Help! Ringing After Cap Gun Next to Ear

Discussion in 'Introduce Yourself' started by DeanB, Jul 5, 2017.

    1. DeanB
      Doubtful

      DeanB Member

      Tinnitus Since:
      06/2017
      Cause of Tinnitus:
      Cap Gun Next to Ear
      Hi am am 19 have had tinnitus for about 3 weeks now have had several doctor visits including a hearing test, it all started when a mate triggered a cap gun next to my ear, for the first week it was hard to hear properly but it got better overtime my hearing is back to normal now but still constant ringing the Hearing Test lady said it would get better within the week no doubt and something about my eardrum had moved abit, but is has been a week now and still no improvement, just wondering if anyone has had anything simular like a firecracker and the ringing has gone away after more then 4 weeks
       
    2. Michael Leigh

      Michael Leigh Member Benefactor Hall of Fame

      Location:
      Brighton, UK
      Tinnitus Since:
      April /1996
      HI Dean,
      Welcome to the forum. Please click on the links below and read my articles: Tinnitus, A Personal View and Hyperacusis, As I See It. Try to read them in full and don't skim through them. Use a "sound enrichment" at night more is explained in the documents. I advise not to use headphones even at low volume. Things will improve but takes time. Please read the articles as I believe it will help you and try to keep away from loud sounds.

      Hope you start to feel better soon.
      Michael

      https://www.tinnitustalk.com/threads/tinnitus-a-personal-view.18668/

      https://www.tinnitustalk.com/threads/hyperacusis-as-i-see-it.19174/
       
    3. Bill Bauer
      No Mood

      Bill Bauer Member Hall of Fame

      Tinnitus Since:
      February, 2017
      Cause of Tinnitus:
      Acoustic Trauma
    4. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      Welcome to the forum. Looks like you have suffered acoustic trauma. Members here often recommend prednisone steroid asap when T is new. Go see an ENT and ask if you can have the steroid treatment.
       
    5. Ron Robles
      Confused

      Ron Robles Member

      Location:
      Tucson arizona
      Tinnitus Since:
      Sept 4 2015
      Cause of Tinnitus:
      Not sure
      I don't think that's going to help will make it worse that's a real weird medicine
       
    6. billie48
      Sunshine

      billie48 Member Benefactor Ambassador Hall of Fame

      Location:
      Canada
      Tinnitus Since:
      03/2009
      Cause of Tinnitus:
      not sure
      You may be right but each person reacts to drugs differently. Here on TT we have lots of discussions that when tinnitus is so new and may be related to acoustic trauma, a new T sufferer may want to get the doctor/ENT to prescribe a course of prednisone or other corticosteroids. Members here often recommend new T patients to get this treatment as soon as possible. Here is a discussion thread on this treatment and you can also search TT with prednisone to see many prior discussions on this:

      http://www.tinnitustalk.com/threads...dexamethasone-others-oral-and-injections.348/
       

Share This Page

Loading...